AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Anybody's allergies ever flared up on gear?
Old
  (#1)
AnaSCI FREAK
 
Offline
Posts: 388
Join Date: Sep 2013
Anybody's allergies ever flared up on gear? - 06-11-2014, 07:34 AM

I recently added EQ for the first time to a test/tren cycle. At the injection site it got really red and shortly after my nose stopped up. I've had to use nasal spray ever since. Anybody got any insight?
   
Reply With Quote
Old
  (#2)
AnaSCI VET
 
Online
Posts: 3,268
Join Date: Mar 2014
06-11-2014, 10:54 AM

Every thing clean every were?
We change all the time also
The T 400 from China IP - WHEN I used that - I got a big time sensitivity to artificial sweetness and preservatives - put me in the hospital twice - can't go near any of them ever again - don't want to
wish we had some educated docs on the gear
   
Reply With Quote
Old
  (#3)
Banned
 
Offline
Posts: 401
Join Date: Dec 2013
06-11-2014, 12:49 PM

You are most likely allergic to the oil. I know several people that got severe allergies from certain BRANDS of oils. In fact, I've gotten a swarm of texts in the past 2 months from my friend about TSM's testosterone and his severe allergy to the oil. He never has this problem with his other sources....he just has some crazy hypersensitivity to that particular brand's test. It causes him to feel very ill, sneeze, get chills, etc.

Switch your source, it should help.
   
Reply With Quote
Old
  (#4)
AnaSCI FREAK
 
Offline
Posts: 388
Join Date: Sep 2013
06-11-2014, 06:43 PM

The only symptoms ive have is a closed up nose really. Slight redness at the injection site. Think it's safe to finish it out? The rest of my EQ is a different brand. I was just hoping I wasn't allergic to the EQ
   
Reply With Quote
Old
  (#5)
Z28
AnaSCI MEMBER
 
Offline
Posts: 169
Join Date: Mar 2014
06-11-2014, 07:32 PM

keep an eye on it, infections start out just like that and bamm your in the ER. had the same happen
   
Reply With Quote
Old
  (#6)
AnaSCI VET
 
Offline
Posts: 4,209
Join Date: Aug 2005
Lightbulb 06-11-2014, 10:44 PM

Quote:
Originally Posted by Adam_david View Post
I recently added EQ for the first time to a test/tren cycle. At the injection site it got really red and shortly after my nose stopped up. I've had to use nasal spray ever since. Anybody got any insight?
I have never noticed it and I do suffer from some allergies myself.
Could be the weather/time of year in your area with pollen count etc..
   
Reply With Quote
Old
  (#7)
AnaSCI MEMBER
 
GastrocGuy's Avatar
 
Offline
Posts: 134
Join Date: Dec 2012
Location: Durrty South
06-12-2014, 12:13 AM

Where did you pin?
   
Reply With Quote
Old
  (#8)
AnaSCI FREAK
 
Offline
Posts: 388
Join Date: Sep 2013
06-12-2014, 08:20 AM

I pinned in my glute. I don't feel sick. My nose doesn't run it's just closing up. It does the same thing if I run clen to long without keto Weird
   
Reply With Quote
Old
  (#9)
AnaSCI VET / Donating Member
 
BigBob's Avatar
 
Online
Posts: 2,906
Join Date: Nov 2012
06-12-2014, 12:31 PM

Try benadryl.
   
Reply With Quote
Old
  (#10)
AnaSCI FREAK
 
Offline
Posts: 388
Join Date: Sep 2013
06-13-2014, 02:06 PM

Quote:
Originally Posted by BigBob View Post
Try benadryl.
Yeah I thought about trying ketotifen but I'm already taking prami every night before bed and it knocks me out by itself. Might try Benadryl
   
Reply With Quote
Old
  (#11)
Registered User
 
Online
Posts: 60
Join Date: Apr 2013
06-13-2014, 09:29 PM

if you count PIP as allergy then yes.
   
Reply With Quote
Old
  (#12)
AnaSCI FREAK
 
Offline
Posts: 388
Join Date: Sep 2013
06-19-2014, 10:00 AM

Ok now it's gotten bad, like out of the blue my temples have swollen on both sides. Looks like I was hit upside the head, feel kinda bad really more freaked out than anything. I got to switch brands but how long will this oil sit in my muscle? Assuming it's an allergy to the oil not the gear. And in the mean time what can I do to make the swelling go down. I feel it in my eyes.
   
Reply With Quote
Old
  (#13)
Banned
 
Offline
Posts: 8,353
Join Date: Nov 2012
Location: Mūnich , Germany
06-19-2014, 11:12 AM

14 day ester Adam .. any redness at the sites , does bottle say carrier and chems used in it? Ive never heard of such a thing in 25yrs.
   
Reply With Quote
Old
  (#14)
AnaSCI VIP / Donating Member
 
vpiedu's Avatar
 
Offline
Posts: 711
Join Date: Oct 2012
06-19-2014, 12:11 PM

your body should absorb the oil in a day or two depending on the amount.

VP


Age: 50
Height: 6'
Weight 270
   
Reply With Quote
Old
  (#15)
AnaSCI FREAK
 
Offline
Posts: 388
Join Date: Sep 2013
06-19-2014, 01:28 PM

I'll have to look at my bottles again when I get home. I don't think they do. I emailed my source and all their injectables are made with the same oils and the same process. I've used their other stuff with no problems but as soon as I thru in the EQ I had issues. It started out just my nose started kinda closing up but nasal spray fixed it. Then I had a small welp at the injection site. But this morning as soon as I did the shot I felt like I needed to puke and not to long after my face started swelling. I had a knot on each side of my face near my temples and my eyes were swelling a bit. It has passed now but I don't think I'm gonna chance it again. Wish I knew what the deal really was.
   
Reply With Quote
Old
  (#16)
AnaSCI FREAK
 
Offline
Posts: 388
Join Date: Sep 2013
06-19-2014, 10:12 PM

Ok so I don't think it was the EQ that swole my face up with knots on my temples. See I've been front loading test cyp for about 3 weeks but until it got established in my system I was using test suspension to kick start it a little. Well I'd forgot that I'd did 50 mg of test suspension this morning. I didn't think anything g about it til this afternoon I was headed to the gym and did a little more for a boost (not much at all) got in the car an my head was swelling again just like before. I'm guessing the cyp is in my system well enough now that the extra suspension was to much and I had a slight overdose. I googled testosterone overdose and I've had a lot of the symptoms just today so apparently this mornings shot did me In
   
Reply With Quote
Old
  (#17)
AnaSCI SENIOR
 
Offline
Posts: 754
Join Date: May 2013
06-19-2014, 10:23 PM

Never due to gear, only pollen. Like Adam suggested, try some Benadryl.
   
Reply With Quote
Old
  (#18)
AnaSCI VET / Donating Member
 
BigBob's Avatar
 
Online
Posts: 2,906
Join Date: Nov 2012
06-20-2014, 09:55 AM

Oh shit. Testosterone overdose. Didn't even think it was possible! But one of the worst things I've ever done is take 100 mg of suspension and NOT go to the gym. No where to take out that aggression and energy. So I guess I could see that.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 12:23 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.